| Catalog Number |
10014881 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd smartsite secondary set was leaking.The following information was received by the initial reporter with the following verbatim: rn primed the line w/ bd ap infusion set.Immediately noticed dripping from the area of the safety clamp on the tubing, prior to attempting to place in ap.Can't see a crack in the tubing itself.